HomeAnswersObstetrics and Gynecologyfollicle stimulating hormoneI have low levels of estradiol, follicle-stimulating hormone, and anti-mullerian hormone. Why?

Is hormone replacement therapy required to treat low estradiol and anti-mullerian hormone?

Share

The following is an actual conversation between an iCliniq user and a doctor that has been reviewed and published as a Premium Q&A.

Medically reviewed by

iCliniq medical review team

Published At September 29, 2023
Reviewed AtSeptember 29, 2023

Patient's Query

Hello doctor,

My follicle-stimulating hormone Is 5.74, estradiol is 54, and anti-mullerian hormone is 1.74. But my gynecologist put me on hormone replacement therapy based on my symptoms. Is it okay to continue with the same?

Please help me.

Hello,

Welcome to icliniq.com.

I read your query and understand your concern.

Can you please mention:

  1. What are your symptoms?What is your parity?

  2. Any medical conditions?

So, I could help you properly.

Thanks and regards.

Patient's Query

Hello doctor,

I have no medical history. I am facing this issue of muscle cramps for the past four months, B12, and D3 were low five months back, and were taken with medicine and injections, and for the past month, I am facing chest congestion, depression, anxiety, headache, and leg and hand painted as well, My days of bleeding in the periods have been decreased. The thyroid test is also normal.

Hello,

Welcome back to icliniq.com.

I have gone through all the reports and these are absolutely fine, there is no hormonal imbalance or deficiency so no need for hormone replacement therapy specifically at this age. As per your description, there is a possibility of electrolyte imbalance so I would suggest checking serum electrolyte and calcium because in electrolyte imbalance muscle cramps, irritation, mood swings, and depression these things occur, and because of stress scanty menses could occur. Along with the medicines you should do regular exercise, yogasana, and daily brisk walking it will help you to keep healthy both mentally and physically. Keep yourself hydrated, drink at least 3 liters of water per day, and have more green leafy vegetables and fruits in your diet.

Hope this information helps you.

Feel free to ask further queries.

Thanks and regards.

Patient's Query

Hello doctor,

I am 37 years old, but my skin is also getting thinner. What could be other reasons?

Hi,

Welcome back to icliniq.com.

Yes, that is why I suggest there is no need for unnecessary hormone replacement therapy at this age. Is your skin getting wrinkled? Other than electrolyte imbalance this could be due to heavy loss of weight recently or excessive stress.

Thanks and regards.

Same symptoms don't mean you have the same problem. Consult a doctor now!

Dr. Sanap Sneha Umrao
Dr. Sanap Sneha Umrao

Obstetrics and Gynecology

Community Banner Mobile

iCliniq's FREE Newsletters

Expert-backed health and wellness information, delivered to your email.

Subscribe iCliniq
By clicking Subscribe, I agree to the iCliniq Terms & Conditions and Privacy Policy and understand that I may opt out of iCliniq subscriptions at any time.

Ask your health query to a doctor online

Obstetrics and Gynecology

*guaranteed answer within 4 hours

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.

This website uses cookies to ensure you get the best experience on our website. iCliniq privacy policy